# SDR IXXA0500039S

- Difficulty date: September 24, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT FUSELAGE AFT CENTER SECTION FLOORBEAM INTERIM REPAIR STA 1560.000, LBL 45 INCH.  REPAIR ACCOMPLISHED, REMOVED INTERIM REPAIR.  PERFORMED BLEND OUT ON DAMAGE AREA, FOUND OUT OF LIMITS.  FABRICATED FILLER AND REPAIR ANGLE, CLEANED, TREATED AND PRIMED AREA + FILLER + REPAIR ANGLE.  APPLIED PRC SEALANT ON FAYING SURFACES, INSTALLED FILLER, REPAIR ANGLE AND NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL.
